# SDR FDEA202506251041

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777F
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 457W1014134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR FITTING FOUND CORROSION AT STA 1232 RBL79. MAIN DECK CARGO FLOOR FITTING CORROSION REMOVED AND EVALUATED : MEASURED THE   REWORKED AREA BELONG TO ZONE Ï¿½BÏ¿½,THE MAX ALLOWABLE BLEND OUT IS 0.030Ï¿½, THE MAX   CLEAN   UP DEPTH IS X=0.041Ï¿½>0.030Ï¿½ AND FOUND OUT OF LIMIT AS PER B777 SRM 53-00-52-1A ALLOWABLE   DAMAGE 3 FIG 102,REV47.6. THE NEW FITTING FABRICATED AS PER BOEING DWG 457W1014 SH87   REV-.THE DAMAGE FITTING REMOVED AND REPLACED AS PER B777 SRM 51-10-02-0G,SRM 51-20-  01-0G   REV47.6 AND EA G-2550-T0383741 P1, TITLE: EQUIP,FURNISHINGS-CARGO/LOADING SYSTEM-MDC   CARGO HANDLING SYSTEM FITTING CORROSION REPAIR.  THIS IS A MAJOR REPAIR PER GMM 6-2-100.
